# SDR SIMA201103406

- Difficulty date: January 29, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 22,946 hours, 19,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND CENTER SERVICE DOOR SILL TO HAVE CORROSION AROUND THE NUT PLATES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED NEW CENTER SERVICE DOOR SILL IAW SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
